arrow
Volume 32, Number 4
Previous Issue Next Issue

Weihua Deng & Minghua Chen

10.4208/jcm.1401-m3893

J. Comp. Math., 32 (2014), pp. 371-391.

Preview Full PDF 430 9559 Abstract

Benyu Guo, Tao Sun & Chao Zhang

10.4208/jcm.1403-m4373

J. Comp. Math., 32 (2014), pp. 392-411.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1255 10240 Abstract

Séraphin M. Mefire

10.4208/jcm.1401-m4214

J. Comp. Math., 32 (2014), pp. 412-441.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1288 10057 Abstract

Qingbing Liu, Guoliang Chen & Caiqin Song

10.4208/jcm.1403-m4390

J. Comp. Math., 32 (2014), pp. 442-455.

Preview Full PDF 449 9340 Abstract

Wenbin Chen, Xuejun Xu & Shangyou Zhang

10.4208/jcm.1403-m4391

J. Comp. Math., 32 (2014), pp. 456-475.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1299 10196 Abstract

Jinghui Liu & Changfeng Ma

10.4208/jcm.1401-m3975

J. Comp. Math., 32 (2014), pp. 476-490.

Preview Full PDF 415 9052 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard